# SDR FDEA201009263718

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FR 13A TO FR 17 LT SEAT TRACK 5 HAS CORROSION ON BOTH SIDES OF UPPER FLANGE.  R & R SEAT TRACK NR5 BETWEEN FR 13 AND FR 17 IAW SRM 53-12-16 DUE TO EXFOLIATION CORROSION , MAT LOSS WAS 100 PERCENT IAW SRM 53-10-16, FIG 101.
